One obtains estimates for the rate of convergence to the normal law as n→∞ of order statistics Xk,n in the case of nonidentically distributed random variables.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
S. A. Book, “Large deviation probabilities for order statistics,” Naval Res. Logist. Q.,18, No. 4, 521–523 (1971).
R.-D. Reiss, “On the accuracy of the normal approximation for quantiles,” Ann. Probab.,2, 741–744 (1974).
V. A. Egorov and V. B. Nevzorov, “Limit theorems for linear combinations of order statistics,” Lect. Notes Math.,550, 63–79 (1976).
S. Bjerve, “Error bounds for linear combinations of order statistics,” Ann. Statist.,5, 357–369 (1977).
V. A. Egorov and V. B. Nevzorov, “On the rate of convergence of a joint distribution of order statistics to the normal law,” J. Sov. Math.,23, No. 3 (1983).
V. B. Nevzorov, “Large deviations for sample quantiles,” J. Sov. Math.,24, No. 5 (1984).
W. R. van Zwet, “A strong law for linear functions of order statistics,” Ann. Probab.,8, 986–990 (1980).
R. Helmers, “Edgeworth expansions for linear combinations of order statistics with smooth weight functions,” Ann. Statist.,8, 1361–1374 (1980).
R. Helmers, “A Berry-Esseen theorem for linear combinations of order statistics,” Ann. Probab.,9, 342–347 (1981).
N. Veraverbeke, “Large deviations for linear combinations of order statistics,” in: Proc. III International Vilnius Conference on Probability Theory and Mathematical Statistics, 1981, Vol. 3, pp. 343–344.
K. C. Chanda, “Probabilities of large deviations of sample quantiles,” Calcutta Statist. Assoc. Bull.,27, 15–22 (1978).
K. C. Chanda, “Asymptotic expansion of quantiles computed from mixed samples,” Calcutta Statist. Assoc. Bull.,28, 37–46 (1979).
A. Bikyalis, “Estimates of the remainder term in the central limit theorem,” Litovsk. Mat. Sb.,6, 323–346 (1966).
Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 130, pp. 137–146, 1983.
About this article
Cite this article
Nevzorov, V.B. Rate of convergence to the normal law of order statistics for nonidentically distributed random variables. J Math Sci 27, 3263–3270 (1984). https://doi.org/10.1007/BF01850675
- Order Statistic